Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 2, Pages 319-334
http://dx.doi.org/10.1155/S0161171288000389

Convergence analysis of the iterative methods for quasi complementarity problems

Department of Mathematics, College of Science, King Saud University, Riyadh 11451, Saudi Arabia

Received 17 November 1986

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we consider the iterative methods for the quasi complementarity problems of the formum(u)0,T(u)0,(um(u),T(u))=0,where m is a point-to-point mapping and T is a continuous mapping from Rn into itself. The algorithms considered in this paper are general and unified ones, which include many existing algorithms as special cases for solving the complementarity problems.